advertisement
Question
Posted by: Lynel | 2005/06/02

New Question to posting 18662

Dear Doc
I wrote to you a while back (posting 18662) about going to the docter and being told I have a 'tender colon' and I asked you what could the causes of this be cause after taking the meds I didn't feel any different & you asked me what meds I was given - it was dynafloc 250. At the time I did a urine test & was told that I had some protein in my urine - but now was these meds for the 'tender' colon or the kidneys? I don't know cause to be honest I don't feel any relief! Please would you be able to tell me what would cause a 'tender' colon. For the record I was diagnosed with a spastic colon in my teens - I'm now 29.
Thanks doc!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lynel, the Dynafloc® was for the bladder infection. Your symptoms might be due to IBS and then the Dynafloc® will make no difference. Let me know if you have more questions. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement